# SDR 04330643

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N643BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7363
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT FAILURE.   MX REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER.
